MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Invalid Sensing (2293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
The monitor is showing wrong results.Used other device.Delay in surgery due to product problem? no.Part/product being returned? yes.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information received 13june2018: no patient harm from this incident.Several attempts were made to obtain patient information, however the requests have been unsuccessful: follow-up: 08may2018, follow-up: 09may2018, and follow-up 04june2018.Natus completed their evaluation on 13july2018.The investigation included the following methods: review of device history records and service records.Review of complaints history and complaint rate.Review of past capas and capa determination.Dhr review: the dhr was reviewed and no anomalies that could be associated with the complaint incident were observed.The device was manufactured on: feb-2013.The service report shows the unit was calibrated and retested meeting specifications prior to return to the customer.Complaint history review/ trend analysis: based on the complaint description a review of complaints was completed using the following key word ' integra-reading" in the search criteria.The review encompassed dates jun-2016 through may-2018.There were 17 confirmed complaints during this time.Based on the number of sales (during this period jan-2016 to may-2018), (b)(4), this complaint code (reason) has an incident rate (b)(4).Risk management review: a review of the cam02 medical device hazard analysis (table b) identifies the hazard for the customers complaint" inaccurate or unavailable icp measurement (mean icp or waveform)" as "inconvenience to user" (hazard id # dia-ooi ) with a severity of "negligible".Capa: n/a (no capa since nov-2016).Root cause: no fault found.Did the device likely contribute to reported incident or adverse event? no.This complaint is now deemed closed.

Brand Name
INTEGRA CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and tech. park
sragh tullamore, offaly
EI 
MDR Report Key7569225
Report Number2023988-2018-00029
Device Sequence Number1317250
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Remedial Action Other,Replace
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;